PL EN


Preferences help
enabled [disable] Abstract
Number of results
1997 | 91 | 2 | 387-390
Article title

Ferromagnetism in Hubbard Chains

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
We analyze the possible occurrence of ferromagnetism in the Hubbard model, by means of an exact diagonalization study performed on 3- to 8-site chains with periodic boundary conditions. In the case of one hole in the half-filled configuration, we find that the Nagaoka state is reached only in the 3- and in the 4-site case. Ground states characterized by unsaturated ferromagnetism are found when the case of more than one hole is considered.
Keywords
EN
Year
Volume
91
Issue
2
Pages
387-390
Physical description
Dates
published
1997-02
Contributors
author
  • Unità I.N.F.M. di Salerno - Dipartimento di Fisica Teorica e S.M.S.A., Università di Salerno, 84081 Baronissi (Salerno), Italy
author
  • Unità I.N.F.M. di Salerno - Dipartimento di Fisica Teorica e S.M.S.A., Università di Salerno, 84081 Baronissi (Salerno), Italy
author
  • Unità I.N.F.M. di Salerno - Dipartimento di Fisica Teorica e S.M.S.A., Università di Salerno, 84081 Baronissi (Salerno), Italy
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv91z234kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.